Analisis Kestabilan Model Predator-Prey dengan Infeksi Penyakit pada Prey dan Pemanenan Proporsional pada Predator

Siti Maisaroh, Resmawan Resmawan, Emli Rahmi


The dynamics of predator-prey model with infectious disease in prey and harvesting in predator is studied. Prey is divided into two compartments i.e the susceptible prey and the infected prey. This model has five equilibrium points namely the all population extinction point, the infected prey and predator extinction point, the infected prey extinction point, and the co-existence point. We show that all population extinction point is a saddle point and therefore this condition will never be attained, while the other equilibrium points are conditionally stable. In the end, to support analytical results, the numerical simulations are given by using the fourth-order Runge-Kutta method.


Dynamics; Predator-prey; Infectious diseases; Harvesting

Full Text:

PDF [Indonesia]


S. Kant and V. Kumar, “Stability analysis of predator–prey system with migrating prey and disease infection in both species,” Applied Mathematical Modelling, vol. 42, pp. 509–539, 2017.

J. B. Reece and N. A. Campbell, Campbell Biology, 9th ed. Pearson Australia, 2011.

A. J. Lotka, “Elements of Physical Biology,” Nature, vol. 116, no. 2917, pp. 461–461, 1925.

A. A. Berryman, “The Orgins and Evolution of Predator-Prey Theory,” Ecology, vol. 73, no. 5, pp. 1530–1535, 1992.

J. D. Murray, Mathematical Biology I: An Introduction, 3rd ed., ser. Interdisciplinary Applied Mathematics, New York, NY: Springer New York, 2002.

H. S. Panigoro and E. Rahmi, “Modifikasi sistem predator-prey: dinamika model Leslie-Gower dengan daya dukung yang tumbuh logistik,” in SEMIRATA MIPAnet. UNSRAT Manado, 2017, pp. 94–103.

F. M. Hilker and E. Liz, “Proportional threshold harvesting in discrete-time population models,” Journal of Mathematical Biology, vol. 79, no. 5, pp. 1927–1951, 2019.

A. Suryanto, I. Darti, H. S. Panigoro, and A. Kilicman, “A Fractional-Order Predator–Prey Model with Ratio-Dependent Functional Response and Linear Harvesting,” Mathematics, vol. 7, no. 11, p. 1100, 2019.

N. Hasan, R. Resmawan, and E. Rahmi, “Analisis Kestabilan Model Eko-Epidemiologi dengan Pemanenan Konstan pada Predator,” Jurnal Matematika, Statistika dan Komputasi, vol. 16, no. 2, p. 121-142, 2020.

D. Mukherjee, “Study of fear mechanism in predator-prey system in the presence of competitor for the prey,” Ecological Genetics and Genomics, vol. 15, p. 100052, 2020.

J. Alidousti and E. Ghafari, “Dynamic behavior of a fractional order prey-predator model with group defense,” Chaos, Solitons and Fractals, vol. 134, p. 109688, 2020.

H. S. Panigoro, E. Rahmi, N. Achmad, and S. L. Mahmud, “The Influence of Additive Allee Effect and Periodic Harvesting to the Dynamics of Leslie-Gower Predator-Prey Model,” Jambura Journal of Mathematics, vol. 2, no. 2, pp. 87–96, 2020.

S. H. Arsyad, R. Resmawan, and N. Achmad, “Analisis Model Predator-Prey Leslie-Gower dengan Pemberian Racun Pada Predator,” J. Ris. dan Apl. Mat., vol. 4, no. 1, pp. 1–16, 2020.

F. Brauer and C. Castillo-Chavez, Mathematical Models in Population Biology and Epidemiology, ser. Texts in Applied Mathematics. Springer New York, 2001.

S. Rida, M. Khailil, H. A. Hosham, and S. Gadellah, “Predator-Prey Fractional-Order Dynamical System with Both the Populations Affected by Diseases,” Journal of Fractal Calculus and Applications, vol. 5, no. 13, pp. 1–11, 2014.

A. Suryanto, I. Darti, and S. Anam, “Stability analysis of pest-predator interaction model with infectious disease in prey,” 2018, p. 020018.

A. Mondal, A. K. Pal, and G. P. Samanta, “On the dynamics of evolutionary Leslie-Gower predator-prey eco-epidemiological model with disease in predator,” Ecological Genetics and Genomics, vol. 10, no. August 2018, p. 100034, 2019.

A. S. Purnomo, I. Darti, and A. Suryanto, “Dynamics of eco-epidemiological model with harvesting,” AIP Conference Proceedings, vol. 1913, no. December 2017.

A. Sha, S. Samanta, M. Martcheva, and J. Chattopadhyay, “Backward bifurcation, oscillations and chaos in an eco-epidemiological model with fear effect,” Journal of biological dynamics, vol. 13, no. 1, pp. 301–327, 2019.

H. S. Panigoro, A. Suryanto, W. M. Kusumawinahyu, and I. Darti, “Dynamics of a Fractional-Order Predator-Prey Model with Infectious Diseases in Prey,” Commun. Biomath. Sci., vol. 2, no. 2, pp. 105–117, 2019.

M. Moustafa, M. H. Mohd, A. I. Ismail, and F. A. Abdullah, “Dynamical analysis of a fractional-order ecoepidemiological model with disease in prey population,” Advances in Difference Equations, vol. 2020, no. 1, p. 48, 2020.


Copyright (c) 2020 Siti Maisaroh, Resmawan Resmawan, Emli Rahmi

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Jambura Journal of Biomathematics (JJBM) has been indexed by:


 Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango 96554, Gorontalo, Indonesia
 +6281356190818 (Call/SMS/WA)
 Jambura Journal of Biomathematics (JJBM) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.  Powered by Public Knowledge Project OJS.